MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) NON-INVASIVE PATIENT TRACKER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC (LITTLETON) NON-INVASIVE PATIENT TRACKER; INSTRUMENT, STEREOTAXIC
Model Number 9734887
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tracker was returned for analysis.When connected to a known good system, the tracker would not track and displayed only a red status.A check of the electromagnetic (em) interface showed all three coils were functioning normally, but there was still no tracking.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used pre-operatively of a catheter placement procedure.It was reported that patient tracker was not being tracked while in the registration screen.The manufacturing representative double checked that the tracker was plugged into the emitter box and that the tool card was in the procedure with no resolution.A new tracker was opened and connected and it began to track immediately.There was a less than 5-minutes delay to the procedure.It was reported that the cause was due to a faulty patient tracker.
 
Additional Manufacturer Narrative
H2: see b5 for patient impact.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
There was no reported impact to the patient.
 
Additional Manufacturer Narrative
H2) correction: e1 corrected medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NON-INVASIVE PATIENT TRACKER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
MDR Report Key10462566
Report Number3004785967-2020-01002
Device Sequence Number3218583
Product Code HAW
UDI-Device Identifier00643169488113
UDI-Public00643169488113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model Number9734887
Device Catalogue Number9734887
Device Lot Number200323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer09/11/2020
09/11/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date09/11/2020
09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight70